# SDR CALA2019040800555

- Difficulty date: April 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 106,605 hours, 16,495 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 L/H FUEL CAP FOUND MISSING ON ARRIVAL. REPLACED ON LP 9302173. IPC REF 28-21-01-01 FIG 355. FUEL CAP REPLACED.
